# SDR UALA2012081404489

- Difficulty date: August 10, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 65,217 hours, 24,080 cycles
- Engine: Pwa PW2037
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 178
- Condition: Faulty
- Location: Posit 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL NEEDS RESET.  REPLACED MODE CONTROL PANEL PER MM.  PERFORMED CATIII CK PER MM.  SYSTEM TESTED OKAY.
